# SDR ASAA2023071744106

- Difficulty date: July 17, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,469 hours, 17,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 5952
- Condition: Leaking
- Location: Rh Pack
- Part time: 73,192 hours, 27,314 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WOULD NOT COOL. AT ONE HOUR AFTER TAKEOFF, 30 MINUTES PAST LEVEL-OFF AT FL380, WITH TRIM AIR OFF AND AUTO TEMP SELECTORS FULL COLD (PER QRH) CABIN STILL UNCOMFORTABLY WARM, PAX AND F/AS COMPLAINING - FLIGHT DECK WAS FULLY COOL. PREFLIGHT, CABIN WAS NOTICEABLY LESS COOL THAN THE FLIGHT DECK, EVEN WITH APU SUPPLYING PACKS AND TEMPS SET TO FULL COLDREADINGS (FL380)CONTROL CABIN SUPPLY DUCT: 0CFWD CABIN SUPPLY DUCT: 13CAFT CABIN SUPPLY DUCT: 13CFWD PASS CAB: 28CAFT PASS CAB : 27C. GROUNDED - YES. UPON GVI OF RIGHT AIR COND BAY FOUND SENSE LINE ON ACM DAMAGED + LEAKING. ALSO SECONDARY HEAT EXCH AIR LEAK AT UPPER OUTBOARD MATING SURFACE. P. BASSEN 91832 REMOVED AND REPLACED LEAKING ACM FLEX (SENSE) LINE (R/H) LEAK CHECK GOOD. REF. AMM 21-51-04. SUSPECT CRACK SECONDARY HEAT EXCH. LEAKS SMALL AMOUNT OF AIR WITH RECIRE FANS ON AND PACKS OFF. SUBSTANTAIL LEAK WITH R/H PACK ON. REMOVED AND INSTALLED ACCESS PANEL 192 BR R/H PACK INLET REMOVED FOR T/S AND STOWED WITH HARD WARE IN FWD PIT. ALT DEATIVATION CHAP 5 TABLE 3 ITEM5 USED. MWUNSCH 88857 07/18/2023 MIG-2C #40-0054716 INTIATED D. WINFREY 39559 07/18/2023 REMOVED AND REPLACED SECONDARY#2 HEAT EXCHANGER PERFORMED OPS AND LEAK CHECK(GOOD) REF AMM 21-51-03 CABIN TEMPS AND SUPPLY DUCT TEMPS ARE NOW DORPING / MANTAINING AT SIMILAR RATES. MIG-2C S/N 40-0054716 ALL ENTRYS CLEARED AND CLOSED. R/H PACK INLET DUCT REINSTALLED AND ALT DEACTIVATION REVERSED PER CHAP 5 MANUAL.
